?. L-m-u, B(u)(s ) + I m ? 0

R. A. Adams, Sobolev spaces, 1975.

E. Aurell, U. Frisch, J. Lutsko, and M. Vergassola, On the multifractal properties of the energy dissipation derived from turbulence data, Journal of Fluid Mechanics, vol.344, issue.-1, pp.467-486, 1992.
DOI : 10.1016/0167-2789(90)90035-N

G. Batchelor, The theory of homogeneous turbulence, 1953.

H. Bateman, SOME RECENT RESEARCHES ON THE MOTION OF FLUIDS, Monthly Weather Review, vol.43, issue.4, pp.163-170, 1915.
DOI : 10.1175/1520-0493(1915)43<163:SRROTM>2.0.CO;2

J. Bec, U. Frisch, and L. Houches, Burgulence New Trends in Turbulence, pp.341-383, 2000.

J. Bec, K. Khanin, and . Burgers-turbulence, Burgers turbulence, Physics Reports, vol.447, issue.1-2, pp.1-66, 2007.
DOI : 10.1016/j.physrep.2007.04.002

URL : https://hal.archives-ouvertes.fr/hal-00388080

A. Biryuk, Spectral properties of solutions of the Burgers equation with small dissipation, Functional Analysis and its Applications, pp.1-12, 2001.

A. Biryuk, Note on the transformation that reduces the Burgers equation to the heat equation, Mathematical Physics Preprint Archive, pp.3-370, 2003.

A. Boritchev, Estimates for solutions of a low-viscosity kick-forced generalised Burgers equation, Preprint, Proceedings of the Royal Society of Edinburgh A)

A. Boritchev, Sharp Estimates for Turbulence in White-Forced Generalised Burgers Equation, Geometric and Functional Analysis, vol.9, issue.11, pp.1201-5567
DOI : 10.1007/s00039-013-0245-4

URL : https://hal.archives-ouvertes.fr/hal-00824732

J. Bourgain, H. Brezis, and P. Mironescu, Lifting in Sobolev spaces, Lifting in Sobolev Spaces, pp.37-86, 2000.
DOI : 10.1007/BF02791533

URL : https://hal.archives-ouvertes.fr/hal-00747691

J. M. Burgers, A Mathematical Model Illustrating the Theory of Turbulence, Advances in Applied Mechanics, vol.1, pp.171-199, 1948.
DOI : 10.1016/S0065-2156(08)70100-5

J. M. Burgers, The nonlinear diffusion equation: asymptotic solutions and statistical problems, Reidel, 1974.
DOI : 10.1007/978-94-010-1745-9

A. Chorin, Lectures on turbulence theory, Publish or Perish, Mathematics Lecture Series, vol.5, 1975.

J. D. Cole, On a quasilinear parabolic equation occurring in aerodynamics, Quarterly of Applied Mathematics, issue.9, pp.225-236, 1951.

P. Constantin and C. Foia¸sfoia¸s, Navier-Stokes equations, 1988.

M. Crandall and L. Tartar, Some relations between nonexpansive and order preserving mappings, Proceedings of the American Mathematical Society, pp.385-390, 1980.
DOI : 10.1090/S0002-9939-1980-0553381-X

URL : http://www.dtic.mil/get-tr-doc/pdf?AD=ADA070202

C. Dafermos, Hyperbolic conservation laws in continuum physics, Grundlehren der mathematischen Wissenschaften 325, 2010.

G. Da-prato and J. Zabczyk, Ergodicity for infinite dimensional systems, 1996.
DOI : 10.1017/CBO9780511662829

C. Doering and J. D. Gibbon, Applied analysis of the Navier-Stokes equations, Cambridge Texts in Applied Mathematics, 1995.
DOI : 10.1017/CBO9780511608803

E. Weinan, K. Khanin, A. Mazel, and Y. Sinai, Probability distribution functions for the random forced Burgers equation, Physical Review Letters, vol.78, issue.10, pp.1904-1907, 1997.

E. Weinan, K. Khanin, A. Mazel, and Y. Sinai, Invariant measures for Burgers equation with stochastic forcing, Annals of Mathematics, vol.151, pp.877-960, 2000.
DOI : 10.1007/978-1-4419-6205-8_17

L. Evans, Partial differential equations, AMS Graduate Studies in Mathematics, vol.19, 2008.

A. R. Forsyth, Theory of differential equations, 1906.

D. Gomes, R. Iturriaga, K. Khanin, and P. Padilla, Viscosity limit of stationary distributions for the random forced Burgers equation, Moscow Mathematical Journal, vol.5, pp.613-631, 2005.

T. Gotoh and R. Kraichnan, Steady-state Burgers turbulence with large-scale forcing, Physics of Fluids, vol.10, issue.11, pp.2859-2866, 1998.
DOI : 10.1063/1.869807

E. Hopf, The partial differential equation ut + uux = ??xx, Communications on Pure and Applied Mathematics, vol.3, issue.3, pp.201-230, 1950.
DOI : 10.1002/cpa.3160030302

R. Iturriaga and K. Khanin, Burgers Turbulence and Random Lagrangian Systems, Communications in Mathematical Physics, vol.232, issue.3, pp.377-428, 2003.
DOI : 10.1007/s00220-002-0748-6

S. Kida, Asymptotic properties of Burgers turbulence, Journal of Fluid Mechanics, vol.3, issue.02, pp.337-377, 1979.
DOI : 10.1063/1.1693141

A. Kolmogorov, The Local Structure of Turbulence in Incompressible Viscous Fluid for Very Large Reynolds Numbers, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.434, issue.1890, pp.9-13, 1941.
DOI : 10.1098/rspa.1991.0075

A. Kolmogorov, On degeneration (decay) of isotropic turbulence in an incompressible viscous liquid, Doklady Akademii Nauk SSSR, vol.31, pp.538-540, 1941.

A. Kolmogorov, Dissipation of Energy in the Locally Isotropic Turbulence, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.434, issue.1890, pp.16-18, 1941.
DOI : 10.1098/rspa.1991.0076

A. Kolmogorov, A refinement of previous hypotheses concerning the local structure of turbulence in a viscous incompressible fluid at high Reynolds number, Journal of Fluid Mechanics, vol.30, issue.01, pp.82-85, 1962.
DOI : 10.1017/S0022112062000518

A. Kolmogorov and S. Fomin, Introductory real analysis, 1975.

R. H. Kraichnan, Lagrangian-History Statistical Theory for Burgers' Equation, Physics of Fluids, vol.11, issue.2, pp.265-277, 1968.
DOI : 10.1063/1.1691900

H. Kreiss and J. Lorenz, Initial-boundary value problems and the Navier-Stokes equations, Pure and Applied Mathematics, vol.136, 1989.
DOI : 10.1137/1.9780898719130

S. N. Kruzhkov, The Cauchy Problem in the large for nonlinear equations and for certain quasilinear systems of the first-order with several variables, Soviet Math. Doklady, vol.5, pp.493-496, 1964.

S. Kuksin, On turbulence in nonlinear Schrödinger equations, Geometric and Functional Analysis, pp.783-822, 1997.

S. Kuksin, Spectral properties of solutions for nonlinear PDEs in the turbulent regime, Geometric and Functional Analysis, pp.141-184, 1999.

S. Kuksin, Randomly forced nonlinear PDEs and statistical hydrodynamics in 2 space dimensions, Zurich Lectures in Advanced Mathematics, 2006.
DOI : 10.4171/021

S. Kuksin and A. Shirikyan, Randomly forced CGL equation: stationary measures and the inviscid limit, Journal of Physics A: Mathematical and General, vol.37, issue.12, pp.3805-3822, 2004.
DOI : 10.1088/0305-4470/37/12/006

S. Kuksin and A. Shirikyan, Mathematics of two-dimensional turbulence
DOI : 10.1017/CBO9781139137119

H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Mathematics, vol.463, 1975.
DOI : 10.1007/bfb0082007

M. Lesieur, Turbulence in fluids, Fluid Mechanics and its Applications, 2008.

P. Manneville, Instabilités, chaos et turbulence, Editions de l'Ecole Polytechnique, 2004.

H. P. Mckean, Stochastic integrals, 1969.
DOI : 10.1090/chel/353

J. Neumann, Collected works (1949-63, 1963.

L. Nirenberg, On Elliptic Partial Differential Equations, pp.115-162, 1959.
DOI : 10.1007/978-3-642-10926-3_1

A. Obukhov, On the distribution of energy in the spectrum of turbulent flow, Doklady Akademii Nauk SSSR, vol.32, issue.1, pp.22-24, 1941.

A. Obukhov, Spectral energy distribution in a turbulent flow, Izvestiya Akademii Nauk SSSR, Seriya Geografii i Geofiziki, vol.5, issue.4-5, pp.453-466, 1941.

G. Parisi, U. Frisch, M. Ghil, R. Benzi, and G. Parisi, Fully developed turbulence and intermittency, Proceedings of the International School on Turbulence and Predictability in Geophysical Fluid Dynamics and Climate Dynamics, pp.71-88, 1985.

Y. Pomeau and P. Manneville, Intermittent transition to turbulence in dissipative dynamical systems, Communications in Mathematical Physics, vol.20, issue.2, pp.189-197, 1980.
DOI : 10.1007/BF01197757

W. Rudin, Real and complex analysis, 1987.

S. Shandarin and Y. Zeldovich, The large-scale structure of the universe: turbulence, intermittency, structures in a self-gravitating medium, Reviews of Modern Physics, pp.185-220, 1989.

M. Taylor, Partial differential equations I: basic theory, Applied Mathematical Sciences, vol.115, 1996.

A. Tsinober, An informal conceptual introduction to turbulence, Fluid Mechanics and its Applications, 2009.